MAUDE Adverse Event Report: ARTHREX, INC. 10 MM SINGLE USE OATS SET; ORTHOPEDIC, MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. 10 MM SINGLE USE OATS SET; ORTHOPEDIC, MANUAL SURGICAL INSTRUMENT
Model Number 10 MM SINGLE USE OATS SET
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an oats surgery the plunger broke off in the knee.The broken piece was retrieved out of patient.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update swit (b)(6) 2023: the affected device of the set has the number c2782-01.
 
Additional Manufacturer Narrative
Complaint is confirmed.Visual evaluation noted that one of the core drivers was broken in the welding area.The most likely cause of this condition is a user error.

Brand Name
10 MM SINGLE USE OATS SET
Common Device Name
ORTHOPEDIC, MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16843597
Report Number1220246-2023-06635
Device Sequence Number6860555
Product Code LXH
UDI-Device Identifier00888867025356
UDI-Public00888867025356
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10 MM SINGLE USE OATS SET
Device Catalogue NumberAR-1981-10S
Device Lot Number2332127100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer04/03/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown